MathSciNet Relay Station
MathSciNet bibliographic data
MR2106544 34B18 (34B16)
Lü, Haiyan; Yu, Huimin; Liu, Yansheng Positive solutions for singular boundary value problems of a coupled system of differential equations. J. Math. Anal. Appl. 302 (2005), no. 1, 14–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement